RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk, 2017, Volume 477, Number 6, Pages 646–648 (Mi dan30783)  

Symplectic geometry of a linear transformation with a quadratic invariant

V. V. Kozlovab

a Steklov Mathematical Institute, Russian Academy of Sciences, Moscow, 119991 Russia
b RUDN University, Moscow, 117198 Russia

Funding Agency Grant Number
Ministry of Education and Science of the Russian Federation 01.A03.21.0008
This work was supported by the Ministry of Education and Science of Russian Federation, contract no. 01.A03.21.0008.


DOI: https://doi.org/10.7868/S0869565217360038


English version:
Doklady Mathematics, 2017, 96:3, 625–627

Bibliographic databases:

Document Type: Article
Received: 25.08.2017

Linking options:
  • http://mi.mathnet.ru/eng/dan30783

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:24

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019